# SDR AALA971163

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- System (JASC): 2150 · Cabin Cooling System
- Part: Gasket
- Condition: Blown
- Location: Nr 1 Pack
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1589 - EN ROUTE DFW/OAK, THE TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED AT APPROX 5 MINUTES AFTER TAKEOFF.  ACCOMPLISHED ABNORMAL PROCEDURE INCLUDING TURNING OFF ACFT SUPPLY SWITCHES HIGH PRESSURE BLEED.  LIGHT EXTINGUISHED AFTER 2 MINUTES AND 45 SECONDS.  AIR INTERRUPTED BACK TO DFW AND LIGHT STAYED OUT DURING APPROACH AND LANDING.  LANDED DFW OVERWEIGHT WITHOUT FURTHER INCIDENT.  ACCOMPLISHED OVERWEIGHT INSPECTION.  REPLACED GASKET ON HIGH TEMPERATURE SENSOR ON NR 1 PACK PRESSURE REGULATOR VALVE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  ACFT IS IN SERVICE FOR FUNCTIONAL CHECK FLIGHT.  (X)
